MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539290
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter address: (b)(6).Initial reporter facility name: (b)(6) medical university.Block h6: imdrf device code a0401 captures the reportable event of stent break.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was implanted to treat biliary stenosis in the bile duct during a biliary stenosis procedure performed on (b)(6) 2025.During the procedure, the stent detached from the biliary tract.Another flexima biliary stent was used to complete the procedure.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was to be implanted to treat biliary stenosis in the bile duct during a biliary stenosis procedure performed on (b)(6) 2025.During the procedure, the stent detached from the biliary tract.The device was removed, and no fragments were left inside the patient.Another flexima biliary stent was used to complete the procedure.There were no patient complications as a result of this event.The patient condition after the procedure was reported to be stable.Additional information received on may 06,2025.It was reported that the flexima biliary stent was to be implanted during an endoscopic ultrasound guided biliary stent implantation procedure.
 
Additional Manufacturer Narrative
Block b5 have been corrected and updated with the additional information received on may 06, 2025.Block e1: initial reporter address: (b)(6).Initial reporter facility name: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of stent break.
 
Additional Manufacturer Narrative
Block b5 have been corrected and updated with the additional information received on may 06,2025.Block e1: initial reporter address: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of stent break.Block h11: a flexima biliary stent was returned for analysis.Visual examination of the returned device found the guide catheter was kinked and the push catheter suture hole was torn.No other problems were noted to the delivery system.The reported event of stent break was not confirmed.Taking all available information into consideration, the investigation concluded that the observed failures were likely due to factors encountered during the procedure.It may be that lesion characteristics, handling of the device and the technique used by the physician, limited the performance of the device and contributed to the observed failures.Therefore, a review and analysis of the all the available information indicated that the most probable cause is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was to be implanted to treat biliary stenosis in the bile duct during a biliary stenosis procedure performed on (b)(6) 2025.During the procedure, the stent detached from the biliary tract.The device was removed, and no fragments were left inside the patient.Another flexima biliary stent was used to complete the procedure.There were no patient complications as a result of this event.The patient condition after the procedure was reported to be stable.***additional information received on may 06,2025*** it was reported that the flexima biliary stent was to be implanted during an endoscopic ultrasound guided biliary stent implantation procedure.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21633377
Report Number3005099803-2025-01038
Device Sequence Number15328165
Product Code FGE
UDI-Device Identifier08714729162605
UDI-Public(01)08714729162605(17)260920(10)32477583
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Model NumberM00539290
Device Catalogue NumberM00539290
Device Lot Number0032477583
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/14/2025
05/13/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date05/14/2025
06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight66 KG